| Model Number |
M00584060 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental report will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2019 that a dreamtome rx 44 was used in the common bile duct during an endoscopic retrograde cholangiopancreatography procedure performed on (b)(6) 2019.According to the complainant, during the procedure, it was noticed that the orientation of the tome's cutting wire was not oriented to the satisfaction of the physician.The tome was oriented at more of a 12:30 orientation, but the physician wanted an 11 o'clock orientation.There were no injury nor patient complications reported as a result of this event.